Connectivity Number and Deletability for a Three-Dimensional Digitized Binary Picture

Tatsuhiro YONEKURA  Jun-ichiro TORIWAKI  Teruo FUKUMURA  Shigeki YOKOI  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E63   No.12   pp.863-864
Publication Date: 1980/12/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Data Processing
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
This letter presents the connectivity number of 1-voxels in a 3-D digitized binary picture, and gives the necessary and sufficient condition that a 1-voxel in a 3-D picture is deletable. A shrinking algorithm for a 3-D object is suggested by using these results.